@ARTICLE{Bengtsson2007,
doi = {http://dx.doi.org/10.1063/1.2716990},
title = {{M}utually unbiased bases and {H}adamard matrices of order six},
url = {http://scitation.aip.org/content/aip/journal/jmp/48/5/10.1063/1.2716990},
timestamp = {2013.10.28},
journal = {Journal of Mathematical Physics},
author = {Bengtsson, Ingemar and Bruzda, Wojciech and Ericsson, \r{A}sa and Larsson, Jan-\r{A}ke and Tadej, Wojciech and \.Zyczkowski, Karol},
volume = {48},
year = {2007},
owner = {lacek},
pages = {-},
number = {5},
eid = {052106}
}